Doctor insights on:
Can You Take Excedrin And Ibuprofen Together
Yes both: Recent research suggests that taking lower doses of both medications can work synergistically. ...Read more
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Yes but only if. ..: Advil is a brand of ibuprofen while Excedrin is a branded combination of aspirin, acetaminophen & caffeine, assuming that I'm describing your version. If so, you can take these two meds 6hrs apart as you asked. However, do consider taking plain acetaminophen rather than Excedrin in order to avoid having high (er) dose aspirin in your system along w/ibuprofen. ...Read more
Wait 4-6 hrs: Do not mix these medications: You must use EITHER at 4-6 hrs and only as needed ...Read more
Migraine Treatment: Once a diagnosis of migraine has been made, effective management of migraine involves 3 specific strategies: 1) patient education, 2) nonpharmacological management, and 3) pharmacological (medical) management. See an orofacial pain or headache specialist for evaluation and professional management. ...Read more
I'm having a very bad toothache I took two extra strength excedrin around 30 minutes ago can I take 800 milligrams of ibuprofen?
Not smart: Adding overly large amount of one pain killer (anything more than 400mg Ibuprofen is not more effective than 400mg) to a large (extra strength aspirin) can do more harm than good. Pain caused by infected tooth (abscess). Pain killer will not cure infection. Antibiotics will only control, not cure, infection. See Dentist ASAP for appropriate Rx. That's the only way to fix your problem. ...Read more
I have a headache and I took 2 Extra Strength Excedrin about 2 hours age. But I think I it is a sinus. When can I take Advil (ibuprofen) for cold and sinus?
Headache: It should go away in couple of hours or so. ...Read more
Should be fine as: Excedrin only contains acetaminophen as the pain reliever along with aspirin, not ibuprofen. Though taking too many medications will make some things worse. Be careful and wait for the medications to take effect rather than reaching for more pills. And get some sleep if you can, which helps migraines a lot (personal experience :)) ...Read more
I have bad ra pain can I take two excedrin pm and 800 mg ibuprofen at the same time at night time?
May a be good idea: This may be a good idea because you don't want to take two medicines that have anti inflammatory activity but Excedrin PM does not have an anti-inflammatory NSAIDs it has acetaminophen or Tylenol since the Stelera is use for psoriatic arthritis and psoriasis do you have rheumatoid arthritis or not? These guidelines are still OK for psoriatic arthritis ...Read more
I took 2 ibuprofen tablets (200 mg each) Can I also take 2 Excedrin migraine? It has Acet 250 mg and Asp 250 mg and 65 caffeine no health issues
I took 1 Excedrin migrane at 10 am and the second ezcedrin migrane at 11pm. How long do I have to wait to take an advil (ibuprofen). I have a really bad migrane?
Seek medical help: If treatment with excedrin is not successful and the headaches is still refractory, you should seek medical assistance. For these attacks, an abortive medication such as Dihydroergotamine (dhe), sumatriptan (imitrex) or one of the newer triptan medications is often prescribed. ...Read more
Can I take 5 mg of flexeril (cyclobenzaprine hcl) an hour after 800 mg of ibuprofen and Excedrin?
I took 4 excedrin mild migraine capsules, all before 1:00 p.m. It is now about 8:00 p.m. Can I safely take 4 ibuprofen caplets (I endure migraines mo?
I get bad nosebleeds, often lasting 45 min. If I take ibuprofen. I'll be blowing bloody mucus the rest of the day. Is Excedrin safe?
Avoid excedrin: There may be several formulations of Excedrin, but most of them contain aspirin -- which is even worse for bleeding than ibuprofen or other nonsteroidal anti-inflammatory drugs (NSAIDs). Use only acetaminophen (Tylenol and many drugstore brands) for pain relief. Discuss with your doctor -- maybe referral to ENT? Or test for blood clotting disorder? ...Read more
I had my tooth pulled at the dentist Friday, I wanted to know can I take a Excedrin extra strength after I took a 400mg ibuprofen 6hrs ago.
I was wondering if Ibuprofen (Advil) or Excedrin is better to take for inflammation in vein of penis?
If I took 2 Advil (ibuprofen) 45 minutes ago can I now take 2 excedrin headache (w/ aspirin and caffeine)?
Not on an empty stomach though.
Also, if headaches are recurrent, please discuss this with your doctor ...Read more
I have terrible menstrual cramps and took excedrin headache because it's all I had about 3-4 hrs ago is it ok for me to now take ibuprofen?
I took Zoloft at eleven o'clock yesterday morning and I have a migraine. Is it safe to take an ibuprofen or an Excedrin without horrible side effects?
Be careful: Avoid ibuprofen and all NSAIDs, also compounds containing aspirin as excedrin migraine, all those can interact with zoloft and cause increased risk of bleeding or CNS symptoms, if used without caution. You may want to use preparations like excedrin tension headache which contains acetaminophem and caffeine for now, no aspirin in it, and on your next doctor's visit address this issue, good luck ...Read more
I have a cold and bad mouth pain I want to sleep can I take 800mg ibuprofen plus 2 excedrin pm plus 2 alka seltzer night time capsules?
Running "100.5 mild" I took Excedrin 10 hours ago bcus of headache which is gone now. Can I take dayquil or advil (ibuprofen). I have a pretty bad sore throat too?
Common cold: Yes. It is safe to take the ibuprofen and DayQuil. Try gargling frequently with warm salt water to relieve the sore throat. Humidifiers and saline nasal sprays are helpful for congestion. If the symptoms persist or worsen then see your doctor to exclude an infection or the flu. ...Read more
My husband had had a migraine for 2 days this morning he has taken two Excedrin migraine reliever and ibuprofen. Is he able to take hydrocodone today?
He took excedrin 4hrs ago but has been throwing up since, now has a fever, can he take an ibuprofen?
Stop all aspirin (excedrin) and NSAIDS (ibuprofen)- both will cause increased acid production and GI distress. Only low dose Tylenol and a clear fluid diet:
NO SOLID FOODS FOR 48 HOURS
Force fluids: 8-10 glasses/day:
Electrolyte rich fluids- Gatorade, Powerade, Vitamin Water
Protein rich fluids: broth bullion, consume.
AVOID ALL CITRUS JUICES: orange, grapefruit, pineapple, cranberry etc.
Avoid all aspirin, Advil, Aleve (NSAIDS).
If not improving go to private physician or ER. ...Read more
Dad takes whole bottle of tylenol/wk, Excedrin the next wk, then ibuprofen. He cycles through these pain meds wkly. He said his doc rxed this? Bad?
Possibly: Acetaminophen, the drug in tylenol (acetaminophen) is toxic to the liver in high doses. The maximum daily dose recommended is 3000mg per day. People who consume alcohol or other drugs which are toxic to the liver and taking tylenol (acetaminophen) are at greater risk for liver damage. Otc medications for cold and flu often have high doses of Acetaminophen included. Very high chronic doses of Ibuprofen can damage the kidneys. ...Read more
- Talk to a doctor online
- Can you take advil and excedrin together?
- Can you take amoxicillin and benadryl and ibuprofen together?
- Can you take allegra and ibuprofen together?
- Can you take advil and ibuprofen together?
- Can you take tramadol and ibuprofen together?
- Can you take midol and ibuprofen together?
- Can you take flexeril and ibuprofen together?
- Can you take ibuprofen and hydrocodone together?
- Can you take ibuprofen and prednisone together?